# SDR USAA040053

- Difficulty date: March 3, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,947 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, FS 727E AT S24L.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
